Asymptotic properties of solutions of an n -th order nonlinear differential equation with deviating argument

Vincent Šoltés

Archivum Mathematicum (1981)

  • Volume: 017, Issue: 1, page 59-63
  • ISSN: 0044-8753

How to cite

top

Šoltés, Vincent. "Asymptotic properties of solutions of an $n$-th order nonlinear differential equation with deviating argument." Archivum Mathematicum 017.1 (1981): 59-63. <http://eudml.org/doc/18050>.

@article{Šoltés1981,
author = {Šoltés, Vincent},
journal = {Archivum Mathematicum},
language = {eng},
number = {1},
pages = {59-63},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic properties of solutions of an $n$-th order nonlinear differential equation with deviating argument},
url = {http://eudml.org/doc/18050},
volume = {017},
year = {1981},
}

TY - JOUR
AU - Šoltés, Vincent
TI - Asymptotic properties of solutions of an $n$-th order nonlinear differential equation with deviating argument
JO - Archivum Mathematicum
PY - 1981
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 017
IS - 1
SP - 59
EP - 63
LA - eng
UR - http://eudml.org/doc/18050
ER -

References

top
  1. Kusano T., Onose H., Nonoscillation theorems for differential equation with deviating argument, Pacific J. Math., 63 (1976), 185-192. (1976) Zbl0342.34058MR0417536

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.